# SDR SWAA2021020245425

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,746 hours, 27,375 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE ALERT ACTIVATED/SOUNDED NO FIRE; SMOKE OR SMELL / R&R AFT LAV SMOKE DETECTOR IAW AMM 26-14-01
